# SDR IPXA2025121540049

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 29,102 hours, 17,992 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Spcc
- Part number: 4909505
- Part serial: 01261
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED SLAT SYS 1+2 FAULT. RAN QRH AND ECAM. INITIALLY PLANNED <15 SLAT WITH 40 FLAP LANDING. WHEN WE SELECTED FLAPS 30/40, SYS 1 SELF CORRECTED, SLATS DEPLOYED TO APPROX 30 THEN.  REF T3F18E007Y8MD REMOVED AND REPLACED #2 SFCC PER AMM 27-51-18/401. OPS CHECK GOOD. NO FAULTS NOTED ON EITHER SFCC #1 OR #2. OPERATED FLAPS AND SLATS FULL TRAVEL SEVERAL TIMES, NO FAULTS NOTED.
